Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 517070, 7 pages
http://dx.doi.org/10.1155/2014/517070
Research Article

A New Method for Inextensible Flows of Timelike Curves in Minkowski Space-Time

Department of Mathematics, Muş Alparslan University, 49250 Muş, Turkey

Received 3 September 2014; Accepted 19 October 2014; Published 16 December 2014

Academic Editor: Nikolai A. Kudryashov

Copyright © 2014 Talat Körpinar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct a new method for inextensible flows of timelike curves in Minkowski space-time . Using the Frenet frame of the given curve, we present partial differential equations. We give some characterizations for curvatures of a timelike curve in Minkowski space-time .